# SDR 2007UALA02195

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 42,256 hours, 30,695 cycles
- Engine: Ge CFM56*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE APPROX 56" FROM IB END TEMP REPAIR DETERIORATED.  REMOVED DAMAGED SKIN AND COMPLETED COMPOSITE LAY-UP REPAIR.
